Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Neumann series of Bessel functions


Author: J. Ernest Wilkins
Journal: Trans. Amer. Math. Soc. 64 (1948), 359-385
MSC: Primary 42.4X
MathSciNet review: 0027092
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bateman, On an expansion of an arbitrary function in a series of Bessel functions, Messenger of Mathematics vol. 36 (1907) pp. 31-37.
  • [2] A. Gray, G. B. Mathews, and T. M. MacRobert, A treatise on Bessel functions, MacMillan, 1931.
  • [3] W. Kapteyn, On a series of Bessel functions, Koninklijke Akademie van Wetenschappen te Amsterdam, Proceedings of the Section of Sciences, vol. 7 (1905) pp. 494-500.
  • [4] -, On an expansion of an arbitrary function in a series of Bessel functions, Messenger of Mathematics vol. 35 (1906) pp. 122-125.
  • [5] W. V. Lovitt, Linear integral equations, McGraw-Hill, 1924.
  • [6] S. Pincherle, Sopra alcuni sviluppi in serie per funzioni analitiche, R. Accademia delle scienze dell'Istituto di Bologna, Memoria (4) vol. 3 (1881) pp. 151-180.
  • [7] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford University Press, 1939.
  • [8] -, The theory of functions, Oxford University Press, 1939.
  • [9] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110 (96i:33010)
  • [10] H. A. Webb, The expansion of an arbitrary function in a series of Bessel functions, Messenger of Mathematics vol. 33 (1904) pp. 55-58.
  • [11] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge University Press, 1943.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0027092-X
PII: S 0002-9947(1948)0027092-X
Article copyright: © Copyright 1948 American Mathematical Society